# SDR FDEA201010023871

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361079723400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ON MDC AREA FORM FRAME 12 TO FRAME 14 AND LT SEAT TRACK NUMBER 3 HAS 7 EA DOUBLE DRIILLED HOLES. REMOVED FLOOR SUPPORT AND SEAT TRACK, LOCATED AND DRILLED NEW SUPPORT/SEAT   TRACK AND INSTALLED FLOOR SUPPORT/SEAT TRACK ON LT SEAT TRACK NR 3 (Y 450)   BETWEEM FRAME 12 AND FRAME 14 IAW A310 SRM 51-72-10 AND SRM 51-40-21.   TOPCOATED AREA IAW SRM 51-75-10. ALL WORK PERFORMED ON N01355 UNDER WO 00048963. THIS REPAIR IS MAJOR IAW GMM 6-2-100.
